# SDR ASAA2020080642989

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,151 hours, 6,135 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON DESCENT INTO SEATTLE. GROUNDED - YES. WHCU BIT VERIFY TEST PASS, SENSOR FAULT FOR PREVIOUS LEG. OBSERVED SPARE SENSOR IN USE. RESISTANCE CKS WITHIN LIMITS & SAME VALUE FOR BOTH SENSOR, HEAT FILM CHECKED NORMAL. SHOOK DOWN COIL CORD DURING OPS CKS, UNABLE TO DUPLICATE FAULT REF B737-900 AMM 30-41-21 & 30-41-00.
